MathSciNet Relay Station
MathSciNet bibliographic data
MR684659 (84d:57007) 57N15 (54C10 55M25 55M35 57S17)
McAuley, L. F.; Robinson, Eric E. On Newman's theorem for finite-to-one open mappings on manifolds. Proc. Amer. Math. Soc. 87 (1983), no. 3, 561–566.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement